# SDR AALA20161215001

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 12,089 hours, 1,364 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: A28611
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MICROWAVE IN FORWARD GALLEY REPORTED BY CREW TO HAVE ELECTRICAL ODOR.  CIRCUIT BREAKER PULLED AND COLLARED FOR MICROWAVE.  REMOVED AND REPLACED G1 MICROWAVE IAW AMM 25-33-01. OPERATIONAL CHECK GOOD.
